# SDR 1218361004218

- Difficulty date: November 20, 2007
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 31,410 hours, 35,687 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S5337500120002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK RIGHT SIDE OUTBOARD SIDE BETWEEN FRAMES 13 AND 23.  CORROSION REMOVED AND FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK IN ACCORDANCE WITH SRM.
